# SDR ZW0A0212902

- Difficulty date: December 26, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 38,091 hours, 32,463 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR STRUT FLAT NOT ALLOWING GEAR TO RETRACT.  REMOVED AND REPLACED SCHRADER VALVE AND RESERVICED STRUT.
